Fixed Point Theorems for Cyclic Weak Contraction in G-Metric Spaces

Main Article Content

Pankaj Kumar Mishra
Rakesh Mohan
Shweta Sachdeva

Abstract

In this paper the well known notion of a cyclic contraction for anite family of non-empty subsets has been extended for \


(G\)-metric space \(X\).

Article Details

How to Cite
Mishra, P. K., Mohan, R. ., & Sachdeva, S. . (2022). Fixed Point Theorems for Cyclic Weak Contraction in G-Metric Spaces. Journal of Advanced Studies in Topology, 4(2), 18–25. Retrieved from https://m-sciences.com/index.php/jast/article/view/117
Section
Research Articles